Volgen
Wlodzimierz (Wlodek) Bryc
Wlodzimierz (Wlodek) Bryc
Professor of Mathematical Sciences, University of Cincinnati
Geverifieerd e-mailadres voor uc.edu - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
The normal distribution: characterizations with applications
W Bryc
Springer Science & Business Media, 2012
3282012
Spectral measure of large random Hankel, Markov and Toeplitz matrices
W Bryc, A Dembo, T Jiang
2652006
Moment conditions for almost sure convergence of weakly correlated random variables
W Bryc, W Smoleński
Proceedings of the American Mathematical Society 119 (2), 629-635, 1993
1801993
On a class of free LÚvy laws related to a regression problem
M Bożejko, W Bryc
Journal of Functional Analysis 236 (1), 59-77, 2006
1392006
Large deviations and strong mixing
W Bryc, A Dembo
Annales de l'IHP ProbabilitÚs et statistiques 32 (4), 549-569, 1996
1151996
Large deviations for quadratic functionals of Gaussian processes
W Bryc, A Dembo
Journal of Theoretical Probability 10 (2), 307-332, 1997
1041997
A remark on the connection between the large deviation principle and the central limit theorem
W Bryc
Statistics & probability letters 18 (4), 253-256, 1993
981993
Large deviations by the asymptotic value method
W Bryc
Diffusion processes and related problems in analysis 1, 447-472, 1990
911990
Multilinear forms and measures of dependence between random variables
RC Bradley, W Bryc
Journal of Multivariate Analysis 16 (3), 335-367, 1985
891985
On slow-fading MIMO systems with nonseparable correlation
RR Far, T Oraby, W Bryc, R Speicher
Information Theory, IEEE Transactions on 54 (2), 544-553, 2008
812008
A uniform approximation to the right normal tail integral
W Bryc
Applied mathematics and computation 127 (2-3), 365-374, 2002
672002
Conditional moments of q-Meixner processes
W Bryc, J Wesołowski
Probability theory and related fields 131, 415-441, 2005
662005
On large deviations for uniformly strong mixing sequences
W Bryc
Stochastic processes and their applications 41 (2), 191-202, 1992
541992
Quadratic harnesses, q-commutations, and orthogonal martingale polynomials
W Bryc, W Matysiak, J Wesołowski
Transactions of the American Mathematical Society 359 (11), 5449-5483, 2007
522007
Askey-Wilson polynomials, quadratic harnesses and martingales
W Bryc, J Wesołowski
The Annals of Probability, 1221-1262, 2010
432010
On the maximum correlation coefficient
W Bryc, A Dembo, A Kagan
Theory of Probability & Its Applications 49 (1), 132-138, 2005
432005
Stationary random fields with linear regressions
W Bryc
The Annals of Probability 29 (1), 504-519, 2001
412001
Probabilistic aspects of Al-Salam–Chihara polynomials
W Bryc, W Matysiak, P Szabłowski
Proceedings of the American Mathematical Society 133 (4), 1127-1134, 2005
342005
The bi-Poisson process: a quadratic harness
W Bryc, W Matysiak, J Wesołowski
332008
Free exponential families as kernel families
W Bryc
Demonstr. Math. 42 (3), 2009
322009
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20